Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Meds that will lower dopamine...tell me quick

Posted by rjlockhart04-08 on June 7, 2012, at 0:23:12

In reply to Re: Meds that will lower dopamine...tell me quick rjlockhart04-08, posted by Phillipa on June 6, 2012, at 10:30:20

Hey guys, thank you so much for your posts... but listen...im telling you this to save your energy
.. I tend to make something a big deal when its not a big deal in reality....i've already read my long previous posts about being in contact with lucifer, now its vary embarrasing that I posted something that is just ... it doesnt make sense...but during that period it was vary real...my mind realizes things I would not normally realize...or hear or whatever...bizarre thoughts and its from excess dopamine...i know this for a fact. Earlier today I had tequila and some other drink because I was bored, and sick of staying the depressed....it relieved it but high potency alcohol...usally makes me vary thirsty in a matter of hours and I sweat ALOT when its in my system, it turns my face red, my mom knows when I'm drinking...I usally put a towell over my head and say im having a hotspell...

But seriously people tell me I have substance abuse problem and they don't realize the reason im using it is to take away this horrible feeling of discontent, im never happy in my own skin, I always have to change it or when I have access to nothing, I usally create these visulizations of happiness, being on a beach...anything to get off the misery.

but im not under influence of anything for a couple days, when I posted that post of talking to lucifer....it during withdrawls and usally that's the worst period because much more negative effects are happening, anxiety, agitation, psychosis....its the worst, unpleasant part of it all. There are some people who use this substance and stay up for days...they contantly redose to get the stimulation, speedfreaks....its nasty, you stink...you get sores on your face, your mouth rots usally the teeth...and then the gums get infected due to malnutrition. And usally this substance used heavily will deterioate the pleasure in life, destroy regular things you do for fun...mental enslavement. And you will meet new people you never thought existed...shadow people, these are usally during a heavy dopamine levels you will see these shadows run around, usally the same shadow and it will follow you until you get a church or priest or anyone who has spiritual authoity over this psychological attack, and command them to leave. Their insidious beings, things you would only see in severe nightmares. I thought I was the only who noticed these weird black shadows of human form...met some people at NA and told similar things that I thought I crazy and couldnt never tell anyone because they would say it was my imagination. Anyways, enough with mumble bumble rabbit trails...anyways thank you vary much, I'm fine, the only thing that I am dealing with now is depression, I am not hearing bizarre things I've posted, and really I wished I could talk dr-bob into inventing a life saver...its called the delete post button.
you have good day:)

rj


I am not a scholar but I do understand distress.
Medications:
Prozac 60mg
Zyprexa 20mg
Lamictal 50mg
Clonodine .1mg X 3
Nuvigil 250mg


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1019364]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rjlockhart04-08 thread:1019309
URL: http://www.dr-bob.org/babble/20120522/msgs/1019364.html